The core of roommate problems: size and rank-fairness within matched pairs

Paula Jaramillo, ​Çağatay Kayı, Flip Klijn

Resultado de la investigación: Contribución a una revistaArtículo

Resumen

This paper deals with roommate problems (Gale and Shapley, Am Math Mon 69(1):9–15, 1962) that are solvable, i.e., have a non-empty core (set of stable matchings). We study rank-fairness within pairs of stable matchings and the size of the core by means of maximal and average rank gaps. We provide upper bounds in terms of maximal and average disagreements in the agents’ rankings. Finally, we show that most of our bounds are tight.
Idioma originalInglés estadounidense
Páginas (desde-hasta)157–179
Número de páginas23
PublicaciónInternational Journal of Game Theory
Volumen48
N.º1
DOI
EstadoPublicada - 2019

All Science Journal Classification (ASJC) codes

  • Estadística y probabilidad
  • Matemáticas (miscelánea)
  • Ciencias sociales (miscelánea)
  • Economía y econometría
  • Estadística, probabilidad e incerteza

Huella Profundice en los temas de investigación de 'The core of roommate problems: size and rank-fairness within matched pairs'. En conjunto forman una huella única.

  • Citar esto